MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY FOL SIL 16FR 10ML W/UM MF

MEDLINE INDUSTRIES LP; TRAY FOL SIL 16FR 10ML W/UM MF
Catalog Number DYND150816S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on 11/10, the foley was removed due to leaking.It was replaced that same day without issue.
 
Additional Manufacturer Narrative
According to the facility on 11/10, the foley was removed due to leaking.It was replaced that same day without issue.The facility reported that the patient was no harmed during this incident.A sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TRAY FOL SIL 16FR 10ML W/UM MF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20892642
Report Number1417592-2024-01011
Device Sequence Number15646628
Product Code OHR
UDI-Device Identifier40195327149711
UDI-Public40195327149711
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND150816S
Device Lot Number592211105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown